# SDR ASAA0540385

- Difficulty date: August 10, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Engine: Cfmint CFM563C1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 644544556
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX:  DURING C-CHECK FOUND RT WING FUEL TANK RIB LOWER CHORD CRACKED AT WING STA 135.5.  REPAIRED IAW EA.  (K)
